# SDR AWXA200600372

- Difficulty date: January 10, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,088 hours, 37,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corroded
- Location: Bs 294-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON THE R1 INNER CHORD AT BS 294 TO BS 300 AND BS 333 AT BL 59R AND WL 208.  MAINTENANCE REMOVED AND INSTALLED NEW R1 INNER CHORD FROM BS 294 TO BS 360, BL 59R AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G.
